| Model Number |
FIBULOCK IMPLANT SYSTEM, STERILE |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 03/11/2024, it was reported by a sales representative via e-mail that an ar-8973ds fibulock® implant systems wires broke off.This occurred during a procedure.No additional information was provided, and additional information has been asked.Additional information was provided on 03/12/2024, where the sales representative reported this event occurred during a right fibula orif on (b)(6) 2024, where a second ar-8973ds was used to complete the case.Additional information received on 3/15/2024: all broken fragments were removed from inside the patient.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause can be attributed to misaligned insertion; or prying/leveraging the device during use.